# SDR UPS99230017

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKED SEAT TRACK AT BS 522, LBL 25, WL 206.  REMOVED DAMAGED SECTION INSTALLED NEW SECTION, FABRICATED SPLICES AND REPAIR EXTRUSIONS, WORK DONE IAW SRM 51-30-2, 53-10-5 AND 51-20-4.
